# SDR HYIA20110927002

- Difficulty date: September 27, 2011
- Submitted: November 12, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: S57210580201
- Condition: Corroded
- Location: Rt Wing
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP RT WING AFT SPAR UPPER CAP WAS CORRODED REF:ZL-632-GVI-10000/572220-DVI-10000 BEYOND LIMITS IAW THE SRM 57-22-00.  DAMAGE WAS SUBMITTED THEN ISSUED S.R.I. DO/TS-3027/11-15459.  REPAIR WAS PERFORMED BY TECH SERVICES UNDER W/O 17010, TASK 674.  REPAIRS WERE SUBMITTED AND APPROVED UNDER STRUCTURAL REPAIR APPROVAL SHEET (SRAS) D0/TS-3027/11...6532.  SUPPLEMENTARY INSPECTION TASK: DVI OF BLENDED AREAS FOR NEW CORROSION DETECTION WITH THRESHOLD INTERVAL 2 YEARS.
